# SDR AALA20060923

- Difficulty date: October 23, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SEAT MOUNTED LIGHT AT SEAT 25D HAS BROKEN LENS.  REPLACED THE CLEAR LENS FOR THE EMERGENCY SEAT MOUNTED LIGHT AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
